# SDR VNAA20250715003

- Difficulty date: June 5, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703107115
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN RH SIDE BTW FS409.00 TO FS421.00 AND STGR 8RH TO 9RH AT FORWARD FUSELAGE.   DENT ON EXTERNAL SKIN RH SIDE BTW FS409.00 TO FS421.00 AND STGR 8RH TO 9RH AT FORWARD FUSELAGE WAS REPAIRED PER REO 690-53-21-1980 REV.- -.
